# SDR RAIA0101009

- Difficulty date: January 13, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- Aircraft time: 14,857 hours, 13,029 cycles
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Computer
- Part number: 31055016
- Part serial: 2493384
- Condition: Failed
- Location: Rt Engine
- Part time: 7,729 hours, 8,797 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7443-CMI- DURING TAXI RIGHT HAND INTIGRATED ENGINE COMPUTER FAILED WITH ENGINE INLET ANTI ICE ON.  MAINTENANCE REMOVED AND REPLACED NR 2 INLET PRESSURE SENSOR IAW GARRETT MAINTENANCE MANUAL 72-10-13.
